MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH
Catalog Number 5954810
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, the implanted ventralight st mesh tore from the surgical site.It is unclear at this time what symptoms the patient experience and what treatment was provided.The information provided is limited to the maude event report.Contact information was not provided, as such we are unable to request additional information.Based on the information available at this time, no conclusions can be made.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in february, 2018.A review of the manufacturing records was performed and found that the lot was manufactured to specification.Should additional information be provided, a supplemental mdr will be submitted.Not returned.
 
Event or Problem Description
The following was reported via maude event report (mw5097358) alleging adverse outcomes against ventralight st: "implanted ventralight st mesh tore from original surgical site.".

Brand Name
VENTRALIGHT ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key10842638
Report Number1213643-2020-20045
Device Sequence Number2904535
Product Code FTL
UDI-Device Identifier00801741031687
UDI-Public(01)00801741031687
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2020
Device Catalogue Number5954810
Device Lot NumberHUCN0230
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2020
Initial Report FDA Received Date11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;